# SDR HEEA063178

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 214175421101
- Condition: Malfunctioned
- Location: Air Data
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROSS WT LIGHT HAS 2ND DIGIT OUT.
